• question-icon

    Suggest treatment for elevated WBC count

default
Posted on Fri, 4 Aug 2017 in Medicines and Side Effects
Question: I have slightly evavated WBC 12.9 and my Lympri=crates are 8756

Is this anything to be aware of . or is it not a serious enough item to worry about
doctor
Answered by Dr. Salah Saad Shoman 51 minutes later
Brief Answer:
No

Detailed Answer:
Dear sir, I have gone through your question and I understand your concerns

But since this is only a mild elevation of WBCs and since you are not experiencing any other symptoms then this could be due to any of the following causes:
Smoking (if at all do)
Stress
Exercise
Allergies
Some medications, such as corticosteroids...

Once the causative factor is discontinued , the WBCs count is expected to rerun back to normal levels.

I hope I answered your question
Let me know if I can assist you further.
Regards




Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Salah Saad Shoman

Internal Medicine Specialist

Practicing since :2004

Answered : 2444 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Corticosteroids

doctor1 MD

I had 7 cortisone injections last week in my hips and have had a heavy chest since, like heartburn and intergestion. I feel sometimes it is worse...

doctor1 MD

I was given a cortisone 40mg on Fri. for an infection,bronchitis, thd doctor also told me to start taking my other medication, Hydrocortisone 5mg...

doctor1 MD

I had a cortisone injection in my shoulder yesterday lunch time. later in the night the shoulder got stiff and painful and it hurts a lot today....

doctor1 MD

car accident. Cortisone shots left shoulder. Pain in left hip and back of neck with pressure on behind ears. Numbness in arms and legs on the...

doctor1 MD

why do steroids cause swelling I thought they took the swelling down and how long does the swelling stay and what can I do to make it better

doctor1 MD

I had injections yesterday (12/11/17 at approximately 1:30 p.m.) called facet cervical via medial branch block bilateralc3-c4, bilateral c4-c5 and...

doctor1 MD

I just gave myself a testosterone shot in my right buttock but lower than usual. I’ve never had pain after giving myself injections for years,...

Get personalised answers from verified doctor in minutes across 80+ specialties

194 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Salah Saad Shoman
  • Q - What causes blood in stool while on Ibuprofen and Tylenol?

  • Q - Does Benzonatate interact with Trazodone?

  • Q - Suggest treatment for diarrhea, severe chills and fever

  • Q - What causes a lump in the armpit and fever?

  • Q - Suggest treatment for mucus in nasal passage

  • Q - Suggest treatment for throat pain and difficulty in swallowing

  • Q - Is chronic fatigue a symptom of Lyme's disease?

  • Q - Can Azithromycin cause painful lumps in the breasts?

  • Q - Suggest treatment for enlarged lymph nodes in the armpit and fatigue

  • Q - What causes severe vomiting and foul urine odor?

backtotop2